Li, Peter; Yau, Shing-Tung
Curvature and holomorphic mappings of complete Kähler manifolds
Compositio Mathematica, Tome 73 (1990) no. 2 , p. 125-144
Zbl 0701.53082 | MR 1046734
URL stable : http://www.numdam.org/item?id=CM_1990__73_2_125_0

Bibliographie

[C] S.S. Chern, On holomorphic mappings of Hermitian manifolds of the same dimension, Proc. Symp. Pure Math. 11 (1968), 157-170. MR 234397 | Zbl 0184.31202

[C-C-L] C.H. Chen, S.Y. Cheng, and K.H. Look, On the Schwarz lemma for complete Kähler manifolds, Scientia Sinica 22 (1979), 1238-1247. MR 557331 | Zbl 0432.53010

[G] S. Gallot, Isoperimetric inequalities based on integral norms of Ricci curvature, preprint 1988.

[H] A. Huber, On subharmonic functions and differential geometry in the large, Commentarii Math. Helv. 32 (1957), 13-72. MR 94452 | Zbl 0080.15001

[L] P. Li, On the structure of complete Kähler manifolds with nonnegative curvature near infinity, to appear in Invent. Math. MR 1032881 | Zbl 0695.53052

[L-T 1] P. Li and L.F. Tam, Positive harmonic functions on complete manifolds with non-negative curvature outside a compact set, Annals Math. 125 (1987), 171-207. MR 873381 | Zbl 0622.58001

[L-T 2] P. Li and L.F. Tam, Symmetric Green's functions on complete manifolds, Amer. J. Math. 109 (1987), 1129-1154. MR 919006 | Zbl 0634.58033

[Lu] Y.C. Lu, Holomorphic mappings of complex manifolds, J. Diff. Geom. 2 (1968), 299-312. MR 250243 | Zbl 0167.36602

[Y] S.T. Yau, Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana Math. J. 25 (1976), 659-670. MR 417452 | Zbl 0335.53041